MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13256-016-0956-x

Медицинская библиотека · Journal of medical case reports · 2016

Risperidone-induced priapism in an autistic child: a case report.

Aabbassi Bouchra, Benali Abdeslam, Asri Fatima

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Priapism is a prolonged stimulation with painful, persistent penile erection unaccompanied by sexual desire. It is a rare but serious urological emergency. Risperidone is an atypical antipsychotic widely prescribed for the treatment of behavior problems in children with autism spectrum disorder. It seems associated with priapism in children.

CASE PRESENTATION: We present a case of a 12-year-old Moroccan boy diagnosed with autism spectrum disorder who developed priapism while on an existing regimen of risperidone, and we report the treatment decisions that followed.

CONCLUSIONS

Clinicians who prescribe risperidone should be aware of the possibility of this rare complication in their patients. Information about this possible side effect and instructions regarding appropriate response should be made available to caregivers of those in the at-risk group of young patients.

Для цитирования: Aabbassi Bouchra, Benali Abdeslam, Asri Fatima. Risperidone-induced priapism in an autistic child: a case report.. Journal of medical case reports. 2016. DOI: 10.1186/s13256-016-0956-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.